Ask us Anything
0 like 0 dislike
573 views
I have been on contraceptive birth control pills for 4 yesrs, without any problems. But for the past 3 months, one week after my period ends I start bleeding again. It is very light and a brown/pink colour and lasts 1-2 weeks until my actual period starts. Then after my period, it goes away for a week then starts again. I continue to take my birth control at the same time every night.
asked in Health by | 573 views

1 Answer

0 like 0 dislike
you should really go to the doctor. While the reason can be harmless there can also be some worse reason actually and you should get checked for sure! Your health is the most important thing you have so please check!
answered by
Welcome to WomenNow Forum, where you can ask questions and receive answers from other members of the community.

Most popular questions within the last 30 days

  1. Effective way for Male to Delay ejaculation (1)
217 questions
467 answers
86 comments
16 users